# SDR DALA2025062004621

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 26,571 hours, 12,824 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3004 - MISC/DE - DUE TO LOSS OF BLUE HYDRAULIC SYSTEM (HYD B RSVR LO LVL ECAM WARNING). CORRECTIVE ACTION: FOUND A LEAK AT THE BLUE ELECTRIC PUMP (2075GJ), REPLACED BLUE SYSTEM ELECTRIC PUMP. (LP 7169272)
